Volume 13, Number 4, December 2008

Table of Contents

Articles

A CLASS OF INTEGRAL OPERATORS ON THE HARDY SPACE ON THE POLYDISK PDF
Songxiao Li, Stevo Stevic 529-535
REPRESENTATIONS OF FUNCTIONS PDF
George A. Anastassiou 537-561
CONTINUOUS SELECTION THEOREM FOR phi_FC-MAPPINGS IN FC-SPACES AND ITS APPLICATIONS PDF
Ming-Ge Yang, Lei Deng 563-572
CALCULUS OF THE BOULIGAND DERIVATIVE OF SET-VALUED MAPS IN BANACH SPACES PDF
Marius Durea 573-585
EXISTENCE RESULTS ON BEST PROXIMITY PAIR IN METRIZABLE TOPOLOGICAL VECTOR SPACES PDF
Hemant Kumar Nashine 587-596
TRANSFER CLOSED MULTIMAPS AND FAN-KKM PRINCIPLE PDF
Mohsen Alimohammady, Mehdi Roohi, Mohsen Mohsen Rostamian Delavar 597-611
CONVERGENCE THEOREMS FOR LIPSCHITZIAN PSEUDO-CONTRACTIONS IN BANACH SPACES PDF
Haiyun Zhou, Lihong Liu, Dongqing Chen 613-623
A THEORY OF SEMILINEAR OPERATOR EQUATIONS UNDER NONRESONANCE CONDITIONS PDF
Dezideriu Muzsi 625-641
FIXED POINT THEORY IN FRECHET SPACES FOR INWARD AND WEAKLY INWARD VOLTERRA TYPE OPERATORS PDF
Donal O'Regan, Nikolaos S. Papageorgiou 643-655
A SOLUTION OF ONE OPEN PROBLEM OF RASSIAS FOR MAPPINGS PDF
Kostadin Trencevski 657-664
ON STEEPEST DESCENT APPROXIMATION PDF
Arif Rafiq 665-672
A NOTE ON P-SEQUENCES AND HYPERCYCLICITY PDF
Ruidong Wang 673-679
ON THE EXISTENCE OF POSITIVE SOLUTIONS FOR EIGENVALUE PROBLEMS ON TIME SCALES PDF
Yan Sun, Jizhou Zhang, Jong Kyu Kim 681-694
NONLOCAL CAUCHY PROBLEM FOR FUNCTIONAL INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES PDF
Qixiang Dong, Gang Li 705-717


ISSN: 1229-1595 (Print), 2466-0973 (Online)